Anyone's doctor agree?
Well, its a two edged sword. No dr ive dealt with said its a good idea forever
In fact, mine encourage only to use until you no longer need them. THEN TAPER!!
i cant stress that enough. If not the wd from these are harsh to the max! Diarreah, vomitting, reslessness, no sleep for at least a night or two, muscle spasms. Just to name the most major ive dealt with. Never took anything stronger. I take 1 mg klonopin at bed and if needed during daytime for anxiety attacks. My father passed last year and i found mysel needing them. Within 5-6 months i tried to stop thinking "i got this". Not only did the anxity exaserbate but then the symptoms of wd hit and i was down for the count lol. Went to ER suspting food poisoning no joke! If u plan on staying on them long time remwmer your tolerance will increase qhich will increase your chance of wd if you decide to stop and dont taper. Im no dr, just alot of personal experience and research! Good luck to you!
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Getting off I was prescribed klonopin to help me sleep at night and for my panic attacks/anxiety at?
Posted 31 Mar 2012 • 3 answers
Posted 17 Jun 2012 • 3 answers
Posted 28 Sep 2012 • 1 answer
Posted 15 Mar 2013 • 5 answers
Posted 23 Dec 2015 • 3 answers